The Michigan Mathematical Journal

A formula for the local Dirichlet integral.

Stefan Richter and Carl Sundberg

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 38, Issue 3 (1991), 355-379.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004388

Mathematical Reviews number (MathSciNet)
MR1116495

Zentralblatt MATH identifier
0768.30040

Digital Object Identifier
doi:10.1307/mmj/1029004388

Subjects
Primary: 47B38: Operators on function spaces (general)
Secondary: 30D50 30D55

Citation

Richter, Stefan; Sundberg, Carl. A formula for the local Dirichlet integral. Michigan Math. J. 38 (1991), no. 3, 355--379. doi:10.1307/mmj/1029004388. http://projecteuclid.org/euclid.mmj/1029004388.


Export citation